MathSciNet Relay Station
MathSciNet bibliographic data
MR2354097 (2008i:30002) 30B70 (30F35 30F45 40A15 51B10)
Crane, Edward; Short, Ian Conical limit sets and continued fractions. Conform. Geom. Dyn. 11 (2007), 224–249 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement